# SDR DALA2024010300094

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 83,407 hours, 14,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 AT DEPARTURE FLIGHT ATTENDANT PANEL 4R SLIDE INDICATION INOP. CORRECTIVE ACTION: R/R 4R SLIDE INDICATION SWITCH REF B767 AMM 33-13 + 52-73. CHECKS GOOD PER B767 AMM 52-73. MEL + PLACARD REMOVED. (5025760)
